Premature Discharge of Battery (1057); No Flow (2991)
Health Effect - Clinical Code
Dyspnea (1816)
Date of Event
09/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's unit ran out of power earlier than expected.As a result, the patient was not getting oxygen and had to be hospitalized.They were admitted overnight and discharged the next day.A replacement battery was sent to the patient which resolved their issue.Although the issue is with the battery, the patient's unit is the reported device on this report.
Additional Manufacturer Narrative
B3 date of event is estimated.The battery was not returned for evaluation.